# SDR FDEA201202030450

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET T/E INBD STATIC DISCHARGER HAS CORROSION EXTENDING FROM UNDERNEATH THE BASE ESTIMATED DEFECT MEASURES 4 SQ IN,  REMOVED LEVEL 1 CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 57-30-11. FABRICATED DOUBLER AND FILLER AND INSTALLED REPAIR IAW SRM 57-30-11.  MINOR REPAIR IAW GMM 6-2-100.
